# SDR SWAA2023090787489

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB STA. 794-847 @ S-25R HAS CORROSION ON UPPER SURFACE.<[01] REMOVED AFT CARGO DOOR SILL WEB PER SRM 51-40-02;[02] DRILLED NEW AFT CARGO DOOR SILL WEB PER SRM 51-40-10;[03] INSTALLED NEW AFT CARGO DOOR LOWER SILL WEB PER SRM 51-40-02;[04] INSPECTION C/W.
